Advertisement

When should I call my doctor if I am taking Glyset?

If you're taking Glyset (miglitol) to help treat diabetes, you should contact your doctor right away if you notice signs that your blood sugar levels have dropped too low. Call your doctor if you:
  • feel shaky, dizzy, nervous or weak
  • start sweating
  • become numb around your mouth
  • have blurred vision
  • experience mood changes
  • notice your skin is pale
  • feel unusually hungry
  • notice your skin is pale
  • start feeling clumsy or jerky
Get medical help right away if you develop signs of extreme hypoglycemia, including confusion, seizures and loss of consciousness. It's important that you wear a diabetic ID bracelet in case you aren't able to call or go for help yourself.

Continue Learning about Antidiabetic

What is rosiglitazone (Avandia) and is it safe to treat diabetes?
William Lee DuboisWilliam Lee Dubois
Avandia, as of today, remains on the US market. However, it has been “banned” in Europe due to conce...
More Answers
What should I know before taking a sulfonylurea?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
If you take a sulfonylurea, you should avoid alcohol. If you have renal insufficiency, you should...
More Answers
How can I tell when my Novolin is no good to use?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Before every dose of Novolin, always make sure it is in good condition. Check the expiration dat...
More Answers
Do sulfonylureas interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking bosentan, you should not take glyburide and avoid tolbutamide if possible. If you...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.